MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: the patient is in his 60's.
 
Event or Problem Description
It was reported that shaft break occurred.A 115/10 renegade hi-flo catheter-infusion was selected for use.During the procedure, while taking out the catheter out of the sterile packaging and was attempting to flush the catheter and remove it from the packaging hoop, the catheter came apart in multiple pieces.The catheter was not fully removed from the hoop.There were no damaged found to the shipping box and internal packaged.The procedure was completed with a different device and the patient was not harmed.
 
Event or Problem Description
It was reported that shaft break occurred.A 115/10 renegade hi-flo catheter-infusion was selected for use.During the procedure, while taking out the catheter out of the strerile packaging and was attempting to flush the catheter and remove it from the packaging hoop, the catheter came apart in multiple pieces.The catheter was not fully removed from the hoop.There were no damaged found to the shipping box and internal packaged.The procedure was completed with a different device and the patient was not harmed.
 
Additional Manufacturer Narrative
A2 - age at time of event: the patient is in his 60's.Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The device was partially in the shipping tube when returned.The device showed damage in the form of stretching and fractures located 3.5cm and 66.5cm from the hub.The shipping hoop was hydrated, and the device was removed.The device was not completely separated, the inner liner was still attached.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12450626
Report Number2134265-2021-11054
Device Sequence Number19716951
Product Code KRA
UDI-Device Identifier08714729280613
UDI-Public08714729280613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0024873424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1